Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 6

All articles in this issue are freely accessible.

Arthur Cayley
Charlotte Angas Scott.
Bull. Amer. Math. Soc. 1 (1895), 133-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557369
On the introduction of the notion of hyperbolic functions
M. W. Haskell.
Bull. Amer. Math. Soc. 1 (1895), 155-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557371
Notes
Bull. Amer. Math. Soc. 1 (1895), 160
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1895), 161-164
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theory of Functions of a Complex Variable, by A. R. Forsyth.
Reviewer: W. F. Osgood
Bull. Amer. Math. Soc. 1 (1895), 142-154
Review information
Full-text PDF Free Access